# SDR 9901046729

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND TWO HOLES CRACKED AT FRAME WEB AT UPPER DECK FLOORBEAM TO BODY FRAME ATTACHMENT, FS 420.  REPAIRED PER EA 67-164965.
